Solution of weakly singular integral equations by the subdomain method
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1626-1634
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a16,
author = {A. Pedas},
title = {Solution of weakly singular integral equations by the subdomain method},
journal = {Differencialʹnye uravneni\^a},
pages = {1626--1634},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a16/}
}
A. Pedas. Solution of weakly singular integral equations by the subdomain method. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1626-1634. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a16/